# SDR AALA202304208086

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 31,573 hours, 13,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 GIRT BAR CLIP LOOSE ON LEFT SIDE. ADJUSTED AND SECURED L1 GIRT BAR PER AMM 25-66-01.
